American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13B10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Vesselin Drensky and Jie-Tai Yu. Tame and Wild Coordinates of $K[z][x,y]$. Trans. Amer. Math. Soc. 353 (2001) 519-537. MR 1709773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Phillip Griffith. Induced formal deformations and the Cohen-Macaulay property. Trans. Amer. Math. Soc. 353 (2001) 77-93. MR 1675194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. M. Bhatwadekar and Amartya K. Dutta. Kernel of locally nilpotent $R$-derivations of $R[X,Y]$ . Trans. Amer. Math. Soc. 349 (1997) 3303-3319. MR 1422595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jeffrey Lang. The divisor classes of the hypersurface $z\sp{p\sp{m}}=G(x\sb{1},\cdots ,x\sb{n})$ in characteristic $p>0$ . Trans. Amer. Math. Soc. 278 (1983) 613-634. MR 701514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Richard Draper and Klaus Fischer. Derivations into the integral closure . Trans. Amer. Math. Soc. 271 (1982) 283-298. MR 648093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Murray Gerstenhaber. The fundamental form of an inseparable extension . Trans. Amer. Math. Soc. 227 (1977) 165-184. MR 0429861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] H. F. Kreimer. Automorphisms of commutative rings . Trans. Amer. Math. Soc. 203 (1975) 77-85. MR 0396521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1